THE RECURSIVE ALGORITHM FOR A KIND OF STATISTIC

Pan Yi-min

Acta Mathematicae Applicatae Sinica ›› 1981, Vol. 4 ›› Issue (2) : 190-195.

PDF(2495 KB)
PDF(2495 KB)
Acta Mathematicae Applicatae Sinica ›› 1981, Vol. 4 ›› Issue (2) : 190-195. DOI: 10.12387/C1981019

THE RECURSIVE ALGORITHM FOR A KIND OF STATISTIC

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1981, 4(2): 190-195 https://doi.org/10.12387/C1981019

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(2495 KB)

Accesses

Citation

Detail

Sections
Recommended

/